# SDR ASAA1159340

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,673 hours, 4,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN R FWD WINDOW HEAT SWITCH IS SELECTED ON OVERHEAT ILLUMINATES.  REMOVED AND REPLACED WHCU DUE TO LRU FAIL LIGHT ILLUMINATED AND TESTED FOR FAILED SENSOR. TRANSFERRED TO SPARE SENSOR AND OPS CHECK GOOD REF AMM 30 41 11.  SYSTEM GROUND VERIFIED GOOD.
